# SDR DALA2020121404071

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Support Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSEPCTION MAINTENANCE FOUND A CRACK ON SUPPORT SEAL RETAINER AT STA 377.7 AND LBL 24.75.  SUPPORT SEAL REPAIRED PER SRM 53-00-51.
